# SDR SWAA2017101617064

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 46,320 hours, 27,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR OUT OF ADJUSTMENT.  ADJUSTED THE GIRT BAR IAW MT.
